# SDR KCSA202206301083

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 92,004 hours, 28,360 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B AILERON O/B CLOSURE RIB WEB HAS EVIDENCE OF CHAFFING
